MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 27-feb-2026, it was reported by a sales representative via email that an ar-2372blo knotless ac tightrope button could not be implanted.During the procedure, the surgeon was unable to drill a single bone tunnel through the clavicle and coracoid due to the nature of the patient¿s bone dislocation.As a result, the surgeon elected to drill separate holes in the bone at different angles.When attempting to implant the knotless ac tightrope device, the device could not be advanced through the separately created bone holes, as the construct could not pass through this trajectory.The case was completed using an ar-2371bl knotless ac tightrope repair system instead.This issue was discovered during a procedure on (b)(6) 2026.

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24641702
Report Number1220246-2026-01536
Device Sequence Number15892944
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)230717(17)280630(10)15117152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15117152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown